# SDR FDEA201705061369

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 76,707 hours, 15,310 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA72231
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR FUSELAGE HINGE WORN IAW AMM 52-34-00-6.   REMOVED AND REPLACED THE DOOR HINGE IAW DWG ACA7223, AND MM 20-50-02.
